# SDR FDEA202001100090

- Difficulty date: January 10, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOPLED LEADING EDGE OUTBOARD SKIN EXISTING REPAIR DOUBLER   FOUND WITH DAMAGED AT STATION XDLE 329.775 DAMAGED EXISTING REPAIR DOUBLER AT RIGHT HAND WING DROOPED LEADING EDGE   OUTBOARD SKIN AT STATION XDLE 329.775 REMOVED AS PER SRM 51-33-01-0G. FABRICATED   REPAIR DOUBLER AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. FABRICATED REPAIR   DOUBLER INSTALLED AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
